Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the quintic scroll having a tacnodal or oscnodal conic


Author: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 11 (1905), 182-186
DOI: https://doi.org/10.1090/S0002-9904-1905-01196-4
Cited work: Bull. Amer. Math. Soc., Volume 9, Number 5 (1903), 236--242
MathSciNet review: 1558201
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1905-01196-4